h-prime and h-semiprime ideals in $\Gamma_{N}$-semirings and Matrix Semiring $\left(\begin{array}{ll}R&\Gamma\\S&L\end{array}\right)$

Authors

  • Kumar Sardar Sujit Department of Mathematics, Jadavpur University, Kolkata-700032, West Bengal, India.
  • Chandra Saha Bibhas Department of Mathematics, Jadavpur University, Kolkata-700032, West Bengal, India.

Abstract

n this paper we show that h-prime and h-semiprime ideals in a Nobusawa $\Gamma$-semiring are preserved by the functions $^{*'}(~)$, $^{+'}(~)$, $^{*}(~)$, $^{+}(~)$, $\Gamma (~)$ and S( ). This preservation property is then used to characterize h-prime and h-semiprime ideals in matrix semiring $\left(\begin{array}{ll} R & \Gamma \\ S & L \end{array} \right)$. Moreover, characterization theorems of h-regular and H-Noetherian $\Gamma-$semirings have been obtained.

Published

2009-10-25

How to Cite

Sujit, K. S., & Bibhas, C. S. (2009). h-prime and h-semiprime ideals in $\Gamma_{N}$-semirings and Matrix Semiring $\left(\begin{array}{ll}R&\Gamma\\S&L\end{array}\right)$. Armenian Journal of Mathematics, 2(3), 105-119. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/58

Issue

Section

Articles

Most read articles by the same author(s)